# SDR A6WA201543011

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 29,936 hours, 28,704 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL BETWEEN 80 - 100 KTS, ACFT WANTED TO VEER HARD LEFT.  ABORTED TAKEOFF AFTER ABORT BTMS 8-7-7-7.
